Burning Sensation Normal After Botox and Restylane Injections?
- Asked by teachermom in 64601
- 4 years ago
Burning Normal after Botox?
We agree with the other practitioners that it's likely you are experienced some bleeding under the surface that will lead to a bruise. To make sure, it's best to contact your injector and schedule an appointment to be seen if the issue gets worse and/or does not appear to be a bruise.
The one issue you raise that we thought was a bit unusual is the use of Restylane in the forehead. The only area of the forehead that we inject Restylane is in an instance where the vertical "11" lines or the frown lines are too deep to be corrected completely with Botox. We typically do not use dermal fillers like Restylane above this area.
Web reference: http://www.celibre.com/botox.aspx
B0tox and resrtylane discomfort
Botox and restylane injections are commonly done at the same time. With overlap, there may be more discomfort. Usually it is not too bad. I am not sure why you would have burning sensations, but if you are concerned, you should probably contact your doctor and discuss it with him.
Botox/Restylane reaction: contacnt your physician
This is not a typical reaction to Botox and Restylane.
IT would be best for you to contact your injector and inform them of your outcome so that they may best advise or treat you.
Recent Injectable Fillers Reviews
Injectable Fillers Photos
Blood Vessel Nicked
Bruising in the forehead can occur with even the best injectors, if your skin is rather thick. Bruising from Botox can be adeptly avoided in the crow's feet, glabellar, and temple areas. However, the forehead skin is thicker and the vessels are often not as visible. Further, there are two schools of thought regarding Botox injections in the forehead. One says that you must go rather deep to insure that the muscle is injected properly. However, others attest that this increases the risk of the forehead complication you have experienced. Those physicians would advise one to inject more superficially, and message the Botox into the muscle.
If you are reading this on the day of the injection, I would use cool soaks to minimize further swelling. In the following days, lukewarm soaks should help. Some physicians would recommend arnica montana. I don't because I do not feel that this old folk remedy has enough science behind it.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.